Volume 16, Issue 3
Bivariate Blending Thiele-Werner's Osculatory Rational Interpolation

S. Tang & Y. Liang

Numer. Math. J. Chinese Univ. (English Ser.), 16 (2007), pp. 271-288.

Preview Full PDF BiBTex 0 344
  • Abstract

Both the expansive Newton's interpolating polynomial and the Thiele-Werner's interpolation are used to construct a kind of bivariate blending Thiele-Werner's osculatory rational interpolation. A recursive algorithm and its characteristic properties are given. An error estimation is obtained and a numerical example is illustrated.

  • History

Published online: 2007-08

  • Keywords

  • AMS Subject Headings

  • Cited by